# SDR ABXA9700647

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 3923255504
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING INBOARD SPOILER TORQUE TUBE CENTER SUPPORT FITTING CRACKED.  REPLACED IAW DC-9 SRM 51-30-1, 51-30-2, 51-30-5.
